Differential and Integral Equations

Linear elliptic systems involving finite Radon measures

Vicenţiu Rădulescu and Michel Willem

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 16, Number 2 (2003), 221-229.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060685

Mathematical Reviews number (MathSciNet)
MR1947093

Zentralblatt MATH identifier
1161.35374

Subjects
Primary: 35J55
Secondary: 35D05 35R05: Partial differential equations with discontinuous coefficients or data

Citation

Rădulescu, Vicenţiu; Willem, Michel. Linear elliptic systems involving finite Radon measures. Differential Integral Equations 16 (2003), no. 2, 221--229. https://projecteuclid.org/euclid.die/1356060685


Export citation